Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On totally real $ 3$-dimensional submanifolds of the nearly Kaehler $ 6$-sphere


Authors: F. Dillen, B. Opozda, L. Verstraelen and L. Vrancken
Journal: Proc. Amer. Math. Soc. 99 (1987), 741-749
MSC: Primary 53C40
DOI: https://doi.org/10.1090/S0002-9939-1987-0877050-8
MathSciNet review: 877050
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M$ be a compact $ 3$-dimensional totally real submanifold of the nearly Kaehler $ 6$-dimensional unit sphere. Let $ K$ be the sectional curvature function of $ M$. Then, if $ K > 1/16$, $ M$ is a totally geodesic submanifold (and $ K \equiv 1$).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C40

Retrieve articles in all journals with MSC: 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0877050-8
Article copyright: © Copyright 1987 American Mathematical Society